# SDR SWAA2013050115393

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 21,346 hours, 12,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INTERCOSTAL CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24.5.  REMOVED AND REPLACED INTERCOSTAL IAW SRM.
